JournalszaaVol. 17, No. 4pp. 805–811

Orlicz-Pettis Theorems for Multiplier Convergent Series

  • C. Swartz

    New Mexico State University, Las Cruces, USA
  • C. Stuart

    Eastern New Mexico State University, Portales, USA
Orlicz-Pettis Theorems for Multiplier Convergent Series cover
Download PDF

Abstract

Orlicz-Pettis theorems have been established for multiplier convergent series where the multipliers come from c0c_0 or lp(0<p<)l^p (0 < p < \infty). We show that these results as well as the classical Orlicz-Pettis theorem are corollaries of a general result based on the fact that all of these multiplier spaces have the canonical unit vectors as a Schauder basis.

Cite this article

C. Swartz, C. Stuart, Orlicz-Pettis Theorems for Multiplier Convergent Series. Z. Anal. Anwend. 17 (1998), no. 4, pp. 805–811

DOI 10.4171/ZAA/851